# SDR UPS802188

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Crack
- Location: Fs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'B' CHECK MAINTENANCE REPORTED LT AFT SERVICE DOOR AFT UPPER CORNER OF FUSELAGE CUTOUT STA 1660-6 CRACKS COMING FROM FASTENER HOLES.  REPAIRED PER EO DC8-5330-4067-A.  DOOR JAMB CORNER DAMAGE - TEMP REPAIR.
